MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX EVOLUTION FINE TIP SCREW/20MM - STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX EVOLUTION FINE TIP SCREW/20MM - STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Model Number 04.835.120.02S
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent a & p lumbar fusion procedure, while instrumenting l4-l5 one of our synfix evolution fine tip screws/20mm sterile torqued out early.When placing the next screw, they were unable to advance it all the way down.The surgery spent approximately fifteen (15) minutes trying to remove the screw that would not advance.However, they noticed that the screw could not advance because the previous screw was not completely down.The surgeon drove the screw to the torqued early down and was able to advance the other screw.It is unknown if the procedure was completed successfully.There was no patient consequence reported.Concomitant device reported: unknown screwdriver: (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) synfix® evolution fine tip screw/20mm - sterile.This is report 1 of 2 for (b)(4).

Brand Name
SYNFIX EVOLUTION FINE TIP SCREW/20MM - STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10382036
Report Number2939274-2020-03431
Device Sequence Number3528578
Product Code OVD
UDI-Device Identifier20705034816118
UDI-Public(01)20705034816118
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.835.120.02S
Device Catalogue Number04.835.120.02S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/07/2020
Patient Sequence Number1
Patient Age67 YR